# SDR DHL9671546D

- Difficulty date: July 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 530
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, REPAIR AT STA 530  STR 16 AND STR 17R.  REPAIRED DOUBLER, PER SRM 53-30-3, 8 INCHES BY 12 INCHES.
